American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 167 found      Go to page: 1 2 3 4 5 6

[61] You Qing Ji, Juexian Li and Yihua Yang. A characterization of bilateral operator weighted shifts being Cowen-Douglas operators. Proc. Amer. Math. Soc. 129 (2001) 3205-3210. MR 1844994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Jesús Bastero, Mario Milman and Francisco J. Ruiz. On the connection between weighted norm inequalities, commutators and real interpolation. Memoirs of the AMS 154 (2001) MR 1848159.
Book volume table of contents   

[63] Il Bong Jung and Chunji Li. A formula for $k$-hyponormality of backstep extensions of subnormal weighted shifts. Proc. Amer. Math. Soc. 129 (2001) 2343-2351. MR 1823917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] R. Balasubramanian, S. H. Kulkarni and R. Radha. Non-invertibility of certain almost Mathieu operators. Proc. Amer. Math. Soc. 129 (2001) 2017-2018. MR 1825912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Aharon Atzmon. Invariant subspaces of arbitrary multiplicity for the shift on $\ell^1$. Proc. Amer. Math. Soc. 129 (2001) 1963-1967. MR 1002583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Fernando León-Saavedra and Alfonso Montes-Rodríguez. Spectral theory and hypercyclic subspaces. Trans. Amer. Math. Soc. 353 (2001) 247-267. MR 1783790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Yong Bin Choi, Jin Kyu Han and Woo Young Lee. One-step extension of the Bergman shift. Proc. Amer. Math. Soc. 128 (2000) 3639-3646. MR 1694855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Ioanna Kyrezi. On the entropy of the convex hull of finite sets. Proc. Amer. Math. Soc. 128 (2000) 2393-2403. MR 1662261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Giovanni Stegel. An uncertainty principle for convolution operators on discrete groups. Proc. Amer. Math. Soc. 128 (2000) 1807-1812. MR 1662222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Luis Bernal-González. On hypercyclic operators on Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 1003-1010. MR 1476119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Kit C. Chan and Zeljko Cuckovic. $C^\ast$-algebras generated by a subnormal operator. Trans. Amer. Math. Soc. 351 (1999) 1445-1460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Jan Janas and Serguei Naboko. Jacobi matrices with absolutely continuous spectrum. Proc. Amer. Math. Soc. 127 (1999) 791-800. MR 1469415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Akram Aldroubi and Hans Feichtinger. Exact iterative reconstruction algorithm for multivariate irregularly sampled functions in spline-like spaces: The $L^p$-theory. Proc. Amer. Math. Soc. 126 (1998) 2677-2686. MR 1451788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Akram Aldroubi. Oblique projections in atomic spaces. Proc. Amer. Math. Soc. 124 (1996) 2051-2060. MR 1317028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Paul R. Hurst. A model for invertible composition operators on $H^2$ . Proc. Amer. Math. Soc. 124 (1996) 1847-1856. MR 1307532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Grahame Bennett. Factorizing the classical inequalities. Memoirs of the AMS 120 (1996) MR 1317938.
Book volume table of contents   

[77] Raúl E. Curto and Lawrence A. Fialkow. Solution of the truncated complex moment problem for flat data. Memoirs of the AMS 119 (1996) MR 1303090.
Book volume table of contents   

[78] Don Hadwin. An operator still not satisfying Lomonosov's hypothesis . Proc. Amer. Math. Soc. 123 (1995) 3039-3041. MR 1264812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Héctor N. Salas. Hypercyclic weighted shifts . Trans. Amer. Math. Soc. 347 (1995) 993-1004. MR 1249890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] A. I. Aptekarev, V. Kaliaguine and W. Van Assche. Criterion for the resolvent set of nonsymmetric tridiagonal operators . Proc. Amer. Math. Soc. 123 (1995) 2423-2430. MR 1254830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] David Borwein and Amnon Jakimovski. Matrix transformations of power series . Proc. Amer. Math. Soc. 122 (1994) 511-523. MR 1198451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Stefan Richter and Carl Sundberg. Invariant subspaces of the Dirichlet shift and pseudocontinuations . Trans. Amer. Math. Soc. 341 (1994) 863-879. MR 1145733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] R. K. Singh and J. S. Manhas. Multiplication operators and dynamical systems on weighted spaces of cross-sections . Proc. Amer. Math. Soc. 119 (1993) 547-554. MR 1155602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] M. Houimdi. Un ph\'enom\`ene d'explosion du spectre . Proc. Amer. Math. Soc. 117 (1993) 423-428. MR 1111219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] K.-H. Förster and B. Nagy. Lie and Jordan ideals in $B(c\sb 0)$ and $B(l\sb \rho)$ . Proc. Amer. Math. Soc. 117 (1993) 673-677. MR 1123652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Scott McCullough and Vern Paulsen. $k$-hyponormality of weighted shifts . Proc. Amer. Math. Soc. 116 (1992) 165-169. MR 1102858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Sivaram K. Narayan. Quasidiagonality of direct sums of weighted shifts . Trans. Amer. Math. Soc. 332 (1992) 757-774. MR 1012511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] K. Seddighi and B. Yousefi. On the reflexivity of operators on function spaces . Proc. Amer. Math. Soc. 116 (1992) 45-52. MR 1104402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Raúl E. Curto and Keren Yan. Spectral theory of Reinhardt measures. Bull. Amer. Math. Soc. 24 (1991) 379-385. MR 1071031.
Abstract, references, and article information   
View Article: PDF

[90] Héctor Salas. A hypercyclic operator whose adjoint is also hypercyclic . Proc. Amer. Math. Soc. 112 (1991) 765-770. MR 1049848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 167 found      Go to page: 1 2 3 4 5 6